product description page
Infants' Motrin Pain Reliever & Fever Reducer Liquid Drops - Acetaminophen/Ibuprofen (NSAID) - Berry Flavor - 15 ml
about this item
Help your little one feel better with Infants' MOTRIN® Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is free of alcohol and is for use in infants 6-23 months.
Health Facts: Contains Acetaminophen
Active Ingredient Strength Value: 200 milligrams
Product Form: Liquid
Suggested Age: 6 Months and Up
Primary Active Ingredient: Ibuprofen
Package Quantity: 1
Item Number (DPCI): 094-01-0187
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
most recent reviews
5 out of 5 stars
Gingag8 — 5 months ago
This worked great on my 9 month old granddaughter's fever and her teething pain. I didn't have any trouble getting her to take it. It was easy to measure and administer. It works quickly and she was back to feeling better in no time.see moreof the reviewer's review